Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 9, Issue 1, Pages 11-20
http://dx.doi.org/10.1155/S1048953396000020

Periodic solutions of quasi-differential equations

1University of Tlemcen, Department of Mathematics, BP 119, Tlemcen 13000, Algeria
2Universidad de Santiago de Compostela, Departamento de Análisis Matematico, Facultad de Matemáticas, Spain

Received 1 January 1995; Revised 1 December 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdelkader Boucherif, Eduardo García-Río, and Juan J. Nieto, “Periodic solutions of quasi-differential equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 9, no. 1, pp. 11-20, 1996. https://doi.org/10.1155/S1048953396000020.